Cilt 5, Sayı 2, Sayfalar 129 - 137 2017-10-31

EXISTENCE OF SOME RICCI-FLAT FINSLER METRICS

Yrd.Doç.Dr. SEMAİL ÜLGEN [1]

29 53

In this paper, we show the existence of some Ricci-flat Finsler metrics defined by a Riemannian metric and 1-form

(α β)-metrics,Einstein metrics
  • Citation1 Bao D, Robles C. On Ricci curvature and flag curvature in Finsler geometry. In: “A Sampler of Finsler Geometry” MSRI series, Cambridge University Press, 2004.
  • Citation2 Cheng X, Shen Z, Tian Y. A class of Einstein (α, β)-metrics. Israel J of Math 2012; 192(1): 221-249.
  • Citation3 Cheng X, Tian Y. Ricci-flat Douglas (α, β)-metrics. Differ. Geom. Appl. 2012; 30(1): 20-32.
  • Citation4 Cheng X, Shen Z. Einstein Finsler Metrics and Killing vector fields on Riemannian Manifolds. Science China Mathematics 2016; 1-16.
  • Citation5 Sevim ES, Shen Z, Zhao L. Some Ricci-flat Finsler metrics. Publ. Math. Debrecen 2013; 83(4): 617-623.
  • Citation6 Li B, Shen Y, Shen, Z. On a class of Douglas metrics. Studia Sci. Math. Hungar. 2009; 46(3): 355-365.
Konular Temel Bilimler (Genel)
Dergi Bölümü Araştırma Makalesi
Yazarlar

Orcid: 0000-0003-1381-1577
Yazar: Yrd.Doç.Dr. SEMAİL ÜLGEN
E-posta: SULGEN@ANTALYA.EDU.TR
Kurum: ANTALYA INTERNATIONAL UNIVERSITY
Ülke: Turkey


Bibtex @araştırma makalesi { aubtdb305404, journal = {Anadolu Üniversitesi Bilim Ve Teknoloji Dergisi - B Teorik Bilimler}, issn = {2146-0272}, address = {Anadolu Üniversitesi}, year = {2017}, volume = {5}, pages = {129 - 137}, doi = {10.20290/aubtdb.305404}, title = {EXISTENCE OF SOME RICCI-FLAT FINSLER METRICS}, language = {en}, key = {cite}, author = {ÜLGEN, SEMAİL} }
APA ÜLGEN, S . (2017). EXISTENCE OF SOME RICCI-FLAT FINSLER METRICS. Anadolu Üniversitesi Bilim Ve Teknoloji Dergisi - B Teorik Bilimler, 5 (2), 129-137. DOI: 10.20290/aubtdb.305404
MLA ÜLGEN, S . "EXISTENCE OF SOME RICCI-FLAT FINSLER METRICS". Anadolu Üniversitesi Bilim Ve Teknoloji Dergisi - B Teorik Bilimler 5 (2017): 129-137 <http://dergipark.gov.tr/aubtdb/issue/30638/305404>
Chicago ÜLGEN, S . "EXISTENCE OF SOME RICCI-FLAT FINSLER METRICS". Anadolu Üniversitesi Bilim Ve Teknoloji Dergisi - B Teorik Bilimler 5 (2017): 129-137
RIS TY - JOUR T1 - EXISTENCE OF SOME RICCI-FLAT FINSLER METRICS AU - Yrd.Doç.Dr. SEMAİL ÜLGEN Y1 - 2017 PY - 2017 N1 - doi: 10.20290/aubtdb.305404 DO - 10.20290/aubtdb.305404 T2 - Anadolu Üniversitesi Bilim Ve Teknoloji Dergisi - B Teorik Bilimler JF - Journal JO - JOR SP - 129 EP - 137 VL - 5 IS - 2 SN - 2146-0272-2146-0191 M3 - doi: 10.20290/aubtdb.305404 UR - http://dx.doi.org/10.20290/aubtdb.305404 Y2 - 2017 ER -
EndNote %0 Anadolu Üniversitesi Bilim Ve Teknoloji Dergisi - B Teorik Bilimler EXISTENCE OF SOME RICCI-FLAT FINSLER METRICS %A Yrd.Doç.Dr. SEMAİL ÜLGEN %T EXISTENCE OF SOME RICCI-FLAT FINSLER METRICS %D 2017 %J Anadolu Üniversitesi Bilim Ve Teknoloji Dergisi - B Teorik Bilimler %P 2146-0272-2146-0191 %V 5 %N 2 %R doi: 10.20290/aubtdb.305404 %U 10.20290/aubtdb.305404